Mathematische Zeitschrift

, Volume 191, Issue 1, pp 145–158

Length formulas for the local cohomology of exterior powers

  • Winfried Bruns
  • Udo Vetter
Article

DOI: 10.1007/BF01163615

Cite this article as:
Bruns, W. & Vetter, U. Math Z (1986) 191: 145. doi:10.1007/BF01163615

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Winfried Bruns
    • 1
  • Udo Vetter
    • 1
  1. 1.Fachbereich Naturwissenschaften, MathematikUniversität Osnabrück, Abt. VechtaVechtaFederal Republic of Germany